5 doctors weighed in:

Nitroprusside, can it cause a false positive for stimulants when and administered intravenously?

5 doctors weighed in
Dr. Pamela Pappas
Psychiatry
4 doctors agree

In brief: No

There are certain medications that can cause false positives on drug screens, but nitroprusside is not one of them. If positive on a screen, there would be more detailed testing done.
The "false positive" would be explained -- or confirmed as a "true positive.".

In brief: No

There are certain medications that can cause false positives on drug screens, but nitroprusside is not one of them. If positive on a screen, there would be more detailed testing done.
The "false positive" would be explained -- or confirmed as a "true positive.".
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
1 comment
Dr. Mark Fisher
Nitroprusside can't be administered through any route EXCEPT intravenously.
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors